# SDR TWAA9900605

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hanger
- Condition: Cracked
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LOWER FAIRING T HANGER WAS FOUND CRACKED AT 0 IN BL AND STA 875.  INSTALLED NEW BRACKET (P/N 3936409-501) PER TWA STANDARD PROCESSES MANUAL 6-70-01.
